| Catalog Number |
2C7558 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a paclitaxel set leaked from a "couple different sites in the tubing".The issue was identified before patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing and clear passage under water testing was performed and a leak was observed between the assemble of the tubing into the drip chamber.The reported condition was verified.The cause of the condition was due to inadequate solvent application during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.